# SDR AWXA200401156

- Difficulty date: October 11, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654964911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 1/2 INCH CRACK WAS FOUND IN ANGLE AT LOWER FORWARD CORNER OF L-1 DOOR BS 315, STR 16 LT.  MAINTENANCE REMOVED CRACKED ANGLE AT LOWER FORWARD CORNER OF L-1 DOOR BS 315, STR 16 LT; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65-49649; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 3, 4, AND 8.
